# SDR SWIA202264579

- Difficulty date: February 21, 2022
- Submitted: February 28, 2022
- Operation: Air carrier
- Aircraft: N701BR
- Make and model: Cndair CL6002B19
- Aircraft serial: 7448
- Aircraft time: 43,255 hours, 36,081 cycles
- System (JASC): 3200 · Landing Gear System
- Part: None
- Condition: None
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

ON APPROACH, AFTER SELECTING LANDING GEAR DOWN, GEAR DISAGREE WARNING, WITH NOSE WHEEL INDICATING DOWN AND GREEN, WITH BOTH MAINS RED. SIMULTANEOUSLY, HYD 3 LOPRESS CAUTION POPULATED. INITIATED MISSED APPROACH. DURING INITIAL CLIMB BOTH MAINS CHANGED TO INDICATE DOWN AND LOCKED. HYDRAULIC 3 CAUTION REMAINED, WITH SYNOPTIC PAGE INDICATING APPROXIMATELY 5% VOLUME ON HYD SYSTEM 3.INBOARD BRAKE PRESSURE BLED OFF TO 0 OVER APPROXIMATELY 5 MINUTES. RAN HYD 3LO PRESS QRH. PULLED AND SUBSEQUENTLY STOWED GEAR MANUAL EXTENSION HANDLE ACCORDING TO QRH PROCEDURE. EMERGENCY WAS DECLARED, SUCCESSFUL LANDING AND TOWED TO GATE.    (FLIGHT 5100 - FILED CLOSED)    PLEASE REFERENCE AML 853891, ALSO REFERENCE AML 852752 FOR CORRECTIVE ACTION , REMOVED AND REPLACED A BURST HYDRAULIC SYSTEM 3A ACMP PRESSURE LINE. CLEANED BOTH SYSTEM 3A AND 3B PUMP AREAS AS REQUIRED, PRESSURIZED SYSTEM AND NO LEAKS WERE NOTED. PERFORMED SEVERAL NORMAL GEAR SWINGS AND AN EMERGENCY EXTENSION. LANDING GEAR SYSTEM OPERATES NORMALLY REFERENCE CRJ-200 AMM 32-30-00. ALSO 32-34-00. NO HYDRAULIC SYSTEM CAUTION MESSAGES POSTED. / OK FOR CONTINUED SERVICE.
